A set-valued generalization of Ricceri’s theorem related to Fan-Takahashi minimax inequality. (English) Zbl 1347.49030

Summary: In this paper, we propose a Ricceri type theorem on the Fan-Takahashi minimax inequality for set-valued maps by using the scalarization method proposed by Kuwano, Tanaka and Yamada based on a certain type of set-relations.


49J53 Set-valued and variational analysis
49J35 Existence of solutions for minimax problems
54C60 Set-valued maps in general topology
90C29 Multi-objective and goal programming
Full Text: Euclid


[1] K. Fan, A minimax inequality and its applications , in Inequalities III, O. Shisha (ed.), Academic Press, New York, 1972, pp.103-113.
[2] D. Kuroiwa, T. Tanaka and T. X. D. Ha, On Cone Convexity of Set-Valued Maps , Nonlinear Anal. 30 (1997), 1487-1496. · Zbl 0895.26010 · doi:10.1016/S0362-546X(97)00213-7
[3] I. Kuwano and T. Tanaka, Continuity of Cone-Convex Function , Optim. Lett. 6 (2012), 1847-1853. · Zbl 1261.90052 · doi:10.1007/s11590-011-0381-4
[4] I. Kuwano, T. Tanaka and S. Yamada, Characterization of Nonlinear Scalarizing Functions for Set-Valued Maps , in Nonlinear Analysis and Optimization, S. Akashi, W. Takahashi, and T. Tanaka (eds.), Yokohama Publishers, Yokohama, 2009, pp.193-204.
[5] I. Kuwano, T. Tanaka and S. Yamada, Unified Scalarization for Sets and Set-Valued Ky Fan Minimax Inequality , J. Nonlinear Convex Anal. 11 (2010), 513-525. · Zbl 1221.49025
[6] Y. Saito, T. Tanaka and S. Yamada, On Generalization of Ricceri’s Theorem for Fan-Takahashi Minimax Inequality into Set-Valued Maps via Scalarization , J. Nonlinear Convex Anal. 16 (2015), 9-19. · Zbl 1319.49009
[7] D. T. Luc, Theory of Vector Optimization , Lecture Notes in Econom. and Math. Systems 319, Springer-Verlag, Berlin, 1989.
[8] B. Ricceri, Existence Theorems for Nonlinear Problems , Rend. Accad. Naz. Sci. XL 11 (1987), 77-99. · Zbl 0643.47058
[9] Y. Sonda, I. Kuwano and T. Tanaka, Cone Semicontinuity of Set-Valued Maps by Analogy with Real-Valued Semicontinuity , Nihonkai Math. J. 21 (2010), 91-103. · Zbl 1217.49021
[10] W. Takahashi, Nonlinear Variational Inequalities and Fixed Point Theorems , J. Math. Soc. Japan 28 (1976), 168-181. · Zbl 0314.47032 · doi:10.2969/jmsj/02810168
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.